American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Dongwen Liu. Eisenstein series on loop groups. Trans. Amer. Math. Soc. 367 (2015) 2079-2135.
Abstract, references, and article information   
View Article: PDF

[2] Wei Zhang. Automorphic period and the central value of Rankin-Selberg L-function. J. Amer. Math. Soc. 27 (2014) 541-612.
Abstract, references, and article information   
View Article: PDF

[3] Colette Mœglin. Paquets stables des s\'eries discr\`etes accessibles par endoscopie tordue; leur param\`etre de Langlands. Contemporary Mathematics 614 (2014) 295-336.
Book volume table of contents   
View Article: PDF

[4] Dihua Jiang. Automorphic Integral Transforms for Classical Groups I: Endoscopy Correspondences. Contemporary Mathematics 614 (2014) 179-242.
Book volume table of contents   
View Article: PDF

[5] J. W. Cogdell. Piatetski-Shapiro's Work on Converse Theorems. Contemporary Mathematics 614 (2014) 31-51.
Book volume table of contents   
View Article: PDF

[6] Neven Grbac and Harald Grobner. The residual Eisenstein cohomology of $Sp_{4}$ over a totally real number field. Trans. Amer. Math. Soc. 365 (2013) 5199-5235.
Abstract, references, and article information   
View Article: PDF

[7] Steve Rallis. Complement to the appendix of: ``On the Howe duality conjecture''. Represent. Theory 17 (2013) 176-179.
Abstract, references, and article information   
View Article: PDF

[8] A. Knightly and C. Li. Kuznetsov's trace formula and the Hecke eigenvalues of Maass forms. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[9] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information   
View Article: PDF

[10] Hiro-aki Narita, Ameya Pitale and Ralf Schmidt. Irreducibility criteria for local and global representations. Proc. Amer. Math. Soc. 141 (2013) 55-63.
Abstract, references, and article information   
View Article: PDF

[11] Kaoru Hiraga and Hiroshi Saito. On $L$-packets for inner forms of $SL_{n}$. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[12] Ping-Shun Chan. Invariant representations of $\mathrm {GSp}(2)$ under tensor product with a quadratic character. Memoirs of the AMS 204 (2010) MR 2640721.
Book volume table of contents   

[13] Neven Grbac. The residual spectrum of an inner form of $Sp_8$ supported in the minimal parabolic subgroup. Trans. Amer. Math. Soc. 361 (2009) 3977-4012. MR 2500875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James Arthur. Parabolic transfer for real groups. J. Amer. Math. Soc. 21 (2008) 171-234. MR 2350054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wee Teck Gan and Gordan Savin. On minimal representations definitions and properties. Represent. Theory 9 (2005) 46-93. MR 2123125.
Abstract, references, and article information   
View Article: PDF

[16] Yuval Z. Flicker. Automorphic forms on $\operatorname{PGSp}(2)$. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 39-50. MR 2048430.
Abstract, references, and article information   
View Article: PDF

[17] David Ginzburg, Dihua Jiang and Stephen Rallis. On the nonvanishing of the central value of the Rankin-Selberg $L$-functions. J. Amer. Math. Soc. 17 (2004) 679-722. MR 2053953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Masaaki Furusawa and Joseph A. Shalika. On central critical values of the degree four $L$-functions for GSp(4): the fundamental lemma. Memoirs of the AMS 164 (2003) MR 1983033.
Book volume table of contents   

[19] James Arthur. The principle of functoriality. Bull. Amer. Math. Soc. 40 (2003) 39-53. MR 1943132.
Abstract, references, and article information   
View Article: PDF

[20] Henry H. Kim. Applications of Langlands' functorial lift of odd orthogonal groups. Trans. Amer. Math. Soc. 354 (2002) 2775-2796. MR 1895203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Heng Sun. Spectral decomposition of a covering of ${\rm GL}(r)$: the Borel case. Memoirs of the AMS 156 (2002) MR 1880992.
Book volume table of contents   

[22] E. Frenkel, D. Gaitsgory and K. Vilonen. On the geometric Langlands conjecture. J. Amer. Math. Soc. 15 (2002) 367-417. MR 1887638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Paul Mezo. Comparisons of general linear groups and their metaplectic coverings II. Represent. Theory 5 (2001) 524-580. MR 1870602.
Abstract, references, and article information   
View Article: PDF

[24] C. S. Rajan. Refinement of strong multiplicity one for automorphic representations of $GL(n)$ . Proc. Amer. Math. Soc. 128 (2000) 691-700. MR 1707005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stephen Doty. Representation Theory of Reductive Normal Algebraic Monoids. Trans. Amer. Math. Soc. 351 (1999) 2539-2551. MR 1653351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yangbo Ye. A Kloosterman sum in a relative trace formula for $GL_4$. Represent. Theory 2 (1998) 370-392. MR 1641835.
Abstract, references, and article information   
View Article: PDF

[27] E. Frenkel, D. Gaitsgory, D. Kazhdan and K. Vilonen. Geometric realization of Whittaker functions and the Langlands conjecture. J. Amer. Math. Soc. 11 (1998) 451-484. MR 1484882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. Ginzburg, I. Piatetski-Shapiro and S. Rallis. $L$ functions for the orthogonal group. Memoirs of the AMS 128 (1997) MR 1357823.
Book volume table of contents   

[29] J. W. Cogdell and I. I. Piatetski-Shapiro. On base change for odd orthogonal groups . J. Amer. Math. Soc. 8 (1995) 975-996. MR 1290233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Yuval Z. Flicker. On the symmetric square: applications of a trace formula . Trans. Amer. Math. Soc. 330 (1992) 125-152. MR 1041045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2